# SDR P5CA9800774

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 60BJBB1A6
- Condition: Inoperative
- Location: Nr 2 Engine Epr
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE WOULD NOT MAKE TAKEOFF THRUST.  TEMP 912 DEGREES 1:08 EPR.  ABORTED TAKEOFF. REMOVED AND REPLACED EPR TRANSMITTER REF MM 77-11-00.  REMOVED AND REPLACED T7 LINE AS PRECAUTION REF MM 77-12-00.  REQ OPS CHECK.  OPS CHECK SATISFACTORY PER MM 77-00-00.
